# SDR AALA201712049015

- Difficulty date: December 1, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N578UW
- Make and model: Airbus A321-231
- Aircraft serial: 6035
- Aircraft time: 13,088 hours, 5,144 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Condition: Faulty
- Location: Brakes
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. ECAM ON APPROACH WHEN GEAR EXTENDED, BRAKE NORMAL BRAKE SYSTEM FAULT. REPLACED NORMAL BRAKE SYSTEM SUPPLY PRESSURE TRANSDUCER AND ACCOMPLISHED OPS CHECK PER AMM 32-42-00 SYSTEM CHECKS NORMAL.
